Laboratoire de Mathématiques de Besançon - UMR 6623 CNRS
UFC
CNRS


Accueil > Pages web personnelles > Kuznetsova Yulia > Publications

Publications

par ykuznets - publié le , mis à jour le

Submitted :


  1. with Marat A. Aukhadiev, Quantum semigroups generated by locally compact semigroups, 14 p. ArXiv : 1504.00407 [math.FA].


Published / accepted :


  1. with E. Abakumov, Density of translates in weighted Lp spaces on locally compact groups, 13 p., to appear in Monatfhefte Math.
  2. with J. Roydor, Homomorphisms with small bound between Fourier algebras, 19 p., Israel Math. J. (2017).
  3. A duality of locally compact groups which does not involve the Haar measure. Math. Scand. 116 (2015), 250-286. ArXiv :1201.5023 [math.FA].
  4. A duality for Moore groups. J. Oper. Theory 69 Iss.2 (2013), 571-600, ArXiv :0907.1409 [math.FA].
  5. On continuity of measurable group representations and homomorphisms. Stud. Math. 210 no.3 (2012), 197-208, ArXiv:1010.0999.
  6. with C. Molitor-Braun : Harmonic analysis of weighted Lp-algebras. Expo. Math. 30 (2012), 124-153, arXiv.
  7. An example of a weighted algebra Lpw(G) on uncountable group. J. Math. Anal. Appl. 353, Iss. 2 (2009), 660-665. ArXiv : 0805.0283 [math.FA].
  8. Constructions of regular algebras Lpw(G). Mat. Sbornik 200, no. 2 (2009), 75-88. ArXiv :0802.4333 [math.FA].
  9. Invariant weighted algebras Lpw(G). Math. Notes 84 no. 3-4, 529-537 (2008). Translated from Mat. Zametki 84, no. 4, 567-576 (2008). ArXiv :0707.0009 [math.FA].
  10. Weighted Lp-algebras on groups. Funct. Anal. Appl. 40, no. 3, 234—236 (2006) ; translated from Funkts. Anal. Prilozh. 40, No. 3, 82-85 (2006).
  11. with S. A. Shkarin : Multiplicative spectra of Banach spaces. J. Math. Sci. NY 131, no. 6 (2005), 6112-6119.
  12. with J. Monecke, W. Cordts, and G. Richardson : Second order nonlinear susceptibility coefficients of porous semiconducting compounds. Phys. status solidi (b) , vol. 241, iss. 3, pp. R8-R10 (2004).
  13. with J. Monecke and W. Cordts : Second harmonic generation in porous III-V compounds. Moldav. J. Phys. Sci. 1 no. 4 (2002), 89-91.
  14. Multiplication on Frechet spaces. Mosc. Univ. Math. Bull. 56, no. 1, 38-40 (2001) ; translated from Vestn. Mosk. Univ., Ser. I, 56, no. 1, 49-51 (2001).

Lists of my papers (in mathematics) at : Mathscinet, Zentralblatt, Arxiv.

Back